# SDR AWXA200201028

- Difficulty date: October 3, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 60,444 hours, 49,246 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3063
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A 1/4" CRACK WAS FOUND ON FUSELAGE SKIN OF R-2 DOOR UPPER HINGE CUTOUT AT FORWARD UPPER CORNER BS 957.5, WL 240. MAINTENANCE TRIMMED OUT R-2 DOOR UPPER HINGE CUTOUT AT FORWARD UPPER CORNER BS 957.5, WL 240 BY .040" AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3, FIG. 21A.
